RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 2, Pages 259–267 (Mi mz1609)  

Decompositions of metrizable compact spaces admitting $T$-systems of complex-valued functions

V. A. Koshcheev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: Upper semicontinuous decompositions into continua of a metrizable compact space admitting a Chebyshev system of continuous complex-valued functions are considered. It is proved that the cyclic elements of the Moore decomposition space can be embedded in the two-dimensional sphere.

DOI: https://doi.org/10.4213/mzm1609

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:2, 216–222

Bibliographic databases:

UDC: 517
Received: 05.06.1995

Citation: V. A. Koshcheev, “Decompositions of metrizable compact spaces admitting $T$-systems of complex-valued functions”, Mat. Zametki, 62:2 (1997), 259–267; Math. Notes, 62:2 (1997), 216–222

Citation in format AMSBIB
\Bibitem{Kos97}
\by V.~A.~Koshcheev
\paper Decompositions of metrizable compact spaces admitting $T$-systems of complex-valued functions
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 2
\pages 259--267
\mathnet{http://mi.mathnet.ru/mz1609}
\crossref{https://doi.org/10.4213/mzm1609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619853}
\zmath{https://zbmath.org/?q=an:0932.41033}
\elib{http://elibrary.ru/item.asp?id=13250228}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 2
\pages 216--222
\crossref{https://doi.org/10.1007/BF02355909}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071268600028}


Linking options:
  • http://mi.mathnet.ru/eng/mz1609
  • https://doi.org/10.4213/mzm1609
  • http://mi.mathnet.ru/eng/mz/v62/i2/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:57
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019